Alert archive / Louisiana / Hard Freeze Warnings in 2021
Hard Freeze Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this hard freeze warning at Feb 16, 2021, 9:43 AM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Feb 16, 2021, 6:00 PM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2021, 9:43 AM CST (15:43 UTC)
- In effect from
- Feb 16, 2021, 6:00 PM CST
- Expired
- Feb 17, 2021, 7:47 AM CST
- In force
- 14 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846 WWUS74 KLCH 161543 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 943 AM CST Tue Feb 16 2021 LAZ027>033-TXZ180-259-260-162345- /O.NEW.KLCH.HZ.W.0003.210217T0000Z-210217T1500Z/ /O.CON.KLCH.HZ.W.0002.000000T0000Z-210216T1800Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 943 AM CST Tue Feb 16 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...HARD FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WHAT...For the first Hard Freeze Warning, sub-freezing temperatures as low as 12. For the second Hard Freeze Warning, sub-freezing temperatures as low as 19 expected. * WHERE...In Louisiana, Vernon, Rapides, Avoyelles, Beauregard, Allen, Evangeline and St. Landry Counties. In Texas, Tyler, Northern Jasper and Northern Newton Counties. * WHEN...For the first Hard Freeze Warning, until noon CST today. For the second Hard Freeze Warning, from 6 PM this evening to 9 AM CST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ LAZ041>045-052>055-073-074-TXZ201-215-216-261-262-162345- /O.NEW.KLCH.HZ.W.0003.210217T0100Z-210217T1200Z/ /O.CON.KLCH.HZ.W.0002.000000T0000Z-210216T1800Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Hardin-Jefferson-Orange-Southern Jasper- Southern Newton- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Gist, Buna, Evadale, and Deweyville 943 AM CST Tue Feb 16 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...HARD FREEZE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...For the first Hard Freeze Warning, sub-freezing temperatures as low as 15. For the second Hard Freeze Warning, sub-freezing temperatures as low as 24 expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...For the first Hard Freeze Warning, until noon CST today. For the second Hard Freeze Warning, from 7 PM this evening to 6 AM CST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
4 follow-up statements
576 WWUS74 KLCH 162154 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 354 PM CST Tue Feb 16 2021 LAZ027>033-TXZ180-259-260-170600- /O.CON.KLCH.HZ.W.0003.210217T0000Z-210217T1500Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 354 PM CST Tue Feb 16 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 19 expected. * WHERE...In Louisiana, Avoyelles, Rapides, Vernon, Beauregard, Allen, Evangeline and St. Landry Counties. In Texas, Northern Newton, Tyler and Northern Jasper Counties. * WHEN...From 6 PM this evening to 9 AM CST Wednesday. * IMPACTS...Freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ LAZ041>045-052>055-073-074-TXZ201-215-216-261-262-170600- /O.CON.KLCH.HZ.W.0003.210217T0100Z-210217T1200Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Hardin-Jefferson-Orange-Southern Jasper- Southern Newton- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Gist, Buna, Evadale, and Deweyville 354 PM CST Tue Feb 16 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 23 expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...From 7 PM this evening to 6 AM CST Wednesday. * IMPACTS...Freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
329 WWUS74 KLCH 170300 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 900 PM CST Tue Feb 16 2021 LAZ041-042-073-074-TXZ201-215-216-261-262-170400- /O.CAN.KLCH.HZ.W.0003.000000T0000Z-210217T1200Z/ Calcasieu-Jefferson Davis-West Cameron-East Cameron-Hardin- Jefferson-Orange-Southern Jasper-Southern Newton- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Gist, Buna, Evadale, and Deweyville 900 PM CST Tue Feb 16 2021 ...HARD FREEZE WARNING IS CANCELLED... Temperatures have risen above 25 degrees and will continue to hold steady through tonight. $$ LAZ027>033-TXZ180-259-260-171200- /O.CON.KLCH.HZ.W.0003.000000T0000Z-210217T1500Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 900 PM CST Tue Feb 16 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 19 expected. * WHERE...In Louisiana, Avoyelles, Rapides, Vernon, Beauregard, Allen, Evangeline and St. Landry Counties. In Texas, Northern Newton, Tyler and Northern Jasper Counties. * WHEN...From 6 PM this evening to 9 AM CST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ LAZ043>045-052>055-171200- /O.CON.KLCH.HZ.W.0003.000000T0000Z-210217T1200Z/ Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 900 PM CST Tue Feb 16 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 25 expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...From 7 PM this evening to 6 AM CST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
107 WWUS74 KLCH 171001 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 401 AM CST Wed Feb 17 2021 LAZ030-031-TXZ180-259-260-171115- /O.CAN.KLCH.HZ.W.0003.000000T0000Z-210217T1500Z/ Beauregard-Allen-Tyler-Northern Jasper-Northern Newton- Including the cities of Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 401 AM CST Wed Feb 17 2021 ...HARD FREEZE WARNING IS CANCELLED... Temperatures are no longer expected to drop to 25 degrees or colder this morning. $$ LAZ043>045-052>055-171115- /O.CAN.KLCH.HZ.W.0003.000000T0000Z-210217T1200Z/ Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 401 AM CST Wed Feb 17 2021 ...HARD FREEZE WARNING IS CANCELLED... Temperatures are no longer expected to drop to 25 degrees or colder this morning. $$ LAZ027>029-032-033-171500- /O.CON.KLCH.HZ.W.0003.000000T0000Z-210217T1500Z/ Vernon-Rapides-Avoyelles-Evangeline-St. Landry- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, and Eunice 401 AM CST Wed Feb 17 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Sub-freezing temperatures as low as 25. * WHERE...Avoyelles, Rapides, Vernon, Evangeline and St. Landry Counties. * WHEN...Until 9 AM CST this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ 13
661 WWUS74 KLCH 171347 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 747 AM CST Wed Feb 17 2021 LAZ027>029-032-033-171500- /O.CAN.KLCH.HZ.W.0003.000000T0000Z-210217T1500Z/ Vernon-Rapides-Avoyelles-Evangeline-St. Landry- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, and Eunice 747 AM CST Wed Feb 17 2021 ...HARD FREEZE WARNING IS CANCELLED... Temperatures in the mid 20s are no longer expected. $$ 13
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this hard freeze warning went out at Feb 16, 6:49 AM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Feb 16, 6:49 AM CST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
649 AM CST Tue Feb 16 2021
.DISCUSSION...
16/12Z TAF Issuance.
&&
.AVIATION...
Clouds have cleared all but the Acadiana terminals this morning
where MVFR cigs persist. Satellite imagery indicates that clouds
are diminishing/eroding in this area and expect VFR by 14Z.
Breezy northerly winds overnight are already decreasing and
expected to be VRB less than 6 KT today as sfc high pres ridge
slides east acrs the area, with winds bcmg easterly by this
evening. VFR conditions will prevail through this evening with
FEW/SCT high clouds streaming over the region, but MVFR cigs are
expected to return from west to east late this evening and
overnight as the next disturbance approaches the area.
24
&&
.PREV DISCUSSION... /issued 550 AM CST Tue Feb 16 2021/
DISCUSSION...
Bitterly cold this morning with temperatures dropping into the
single digits across parts of Central Louisiana, and readings into
the teens for all but the lower Atchafalaya Basin. KPOE and KLCH
88Ds continue to pick up on light returns streaming SE from Toledo
Bend. While the PCPN is too light to be picked up by SFC Obs,
earlier visual obs here at the airport revealed there were
actually snow flurries falling, leaving little doubt that this is
in fact lake effect snow flurries. Not too common in this part of
the world. This will likely continue for another several hours
this morning until the low level flow ceases to run the length of
the reservoir. Cloud cover across east and south central LA will
also continue to gradually erode, yielding plenty of sun across
the area. Despite this, the very cold airmass coupled with the
accumulated ice/sleet/snow still on the ground will result in
temperatures struggling to climb above freezing, and some places
probably won't.
Another cold night is in store tonight as temperatures drop off
quickly after dark, and it is likely another hard freeze warning
will be needed for areas north of I-10. Cloud cover will also be
on the increase with the approach of another upper trof, with
rains likely to begin spreading into the area after midnight. With
SFC temperatures below freezing, this will fall as freezing rain,
with the potential for some sleet to mix in across the Texas
Lakes region into west central LA. WAA will eventually yield
enough of a warm nose to effectively end any sleet by WED morning,
but coverage/intensity of rainfall will continue to
expand/increase. While SFC temperatures are also progged to rise
areawide, parts of the Texas lakes into Central LA are expected to
remain at or below freezing for most of the morning, yielding the
potential for accumulating ice. Here's where things get tricky,
especially for Central LA. There is spread in guidance in whether
temperatures WED afternoon will ever climb above freezing. At this
time, the consensus is for just above, but the margin is quite
close, and given forecast QPF values pushing close to an inch, it
would take a relatively small error to keep readings at or below
freezing, and keep accumulating ice going through the afternoon.
Cooling temperatures WED evening and night will result in a
resumption and/or expansion of freezing rain, though
intensity/coverage will tend to ease as the best lift/MSTR are
pushed off to the east. Given the probability of accumulating ice
reaching or exceeding one quarter of an inch climbing to 50
percent or greater, chose to issue a winter storm watch for the
northern tier of zones. Any accumulations south of here are not
expected to be significant at this time.
Any lingering light PCPN will come to an end THU afternoon as
drier air pushes in and another cold high pressure system takes
hold and prevails to end the week. Warming is expected over the
weekend and into early next week as the high slides off to the
east. A weak front is progged to push through the area SUN night
into MON, but this will be a quick hitter and lacking much in the
way of cold air.
13
MARINE...
Winds will continue to decrease today as high pressure traverses
the area. Strong easterly winds will develop tonight into early
Wednesday as surface low moves across the coastal waters. Strong
offshore winds and elevated seas will again develop Wednesday and
continue into Thursday as the low moves away and another strong
high pressure system builds into Texas. Winds and seas will
subside Friday as the high slides across the area, with onshore
flow developing on Saturday.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 28 18 34 29 / 0 10 100 40
LCH 33 26 43 32 / 0 10 100 40
LFT 33 27 48 35 / 0 0 90 90
BPT 34 28 43 32 / 0 20 100 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Hard Freeze Warning until noon CST today for LAZ027>033-041>045-
052>055-073-074.
Wind Chill Warning until noon CST today for LAZ027>033.
Winter Storm Watch from late tonight through Thursday morning
for LAZ027>029.
Wind Chill Advisory until noon CST today for LAZ041>045-052>055-
073-074.
TX...Hard Freeze Warning until noon CST today for TXZ180-201-215-216-
259>262.
Wind Chill Warning until noon CST today for TXZ180-201-259>262.
Winter Storm Watch from late tonight through Thursday morning
for TXZ180-259-260.
Wind Chill Advisory until noon CST today for TXZ215-216.
GM...None.
&&
AVIATION...24Hazardous weather outlook, Feb 16, 6:20 AM CST, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 620 AM CST Tue Feb 16 2021 LAZ030>033-TXZ201-261-262-171230- Beauregard-Allen-Evangeline-St. Landry-Hardin-Southern Jasper- Southern Newton- 620 AM CST Tue Feb 16 2021 ...HARD FREEZE WARNING IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hard Freeze Warning. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and isolated thunderstorms are expected on Wednesday. No severe thunderstorms are expected. With rains starting early Wednesday morning when temperatures are expected to be below freezing, a period of freezing rain is forecast, though no significant accumulations are expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ041>045-052>055-073-074-TXZ215-216-171230- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Jefferson-Orange- 620 AM CST Tue Feb 16 2021 ...HARD FREEZE WARNING IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hard Freeze Warning. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and isolated thunderstorms are expected on Wednesday. There is a marginal to sight risk of severe thunderstorms over parts of South Central Louisiana to the southeast of Lafayette. In addition, with rains starting early Wednesday morning when temperatures are expected to be below freezing, a period of freezing rain is forecast along the I-10 corridor west of Jennings, though no significant accumulations are expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027>029-TXZ180-259-260-171230- Vernon-Rapides-Avoyelles-Tyler-Northern Jasper-Northern Newton- 620 AM CST Tue Feb 16 2021 ...HARD FREEZE WARNING IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for central Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hard Freeze Warning. Wind Chill Warning. Winter Storm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. Widespread showers and isolated thunderstorms are expected on Wednesday. No severe thunderstorms are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-171230- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 620 AM CST Tue Feb 16 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Small craft advisories are likely to be needed tonight across parts of the Gulf waters as east winds increase ahead of a developing area of low pressure. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. As the low pressure area tracks across the northwest Gulf, a strong and gusty offshore flow will develop in its wake Wednesday night. Small craft advisories are likely to be needed until Friday morning, when winds and seas will start to subside. Widespread showers and isolated thunderstorms are expected on Wednesday. There is a marginal to sight risk of severe thunderstorms over the Gulf waters east of Cameron. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 4:52 AM CST | Winter Storm Watch | LCH | Avoyelles, Rapides, Vernon | 11 hr |
| Feb 16, 9:43 AM CST | Small Craft Advisory | LCH | 72 hr | |
| Feb 16, 3:54 PM CST | Winter Storm Warning | LCH | Avoyelles, Beauregard, Rapides, Vernon | 36 hr |
Nearby
Hard Freeze Warnings in Louisiana, 2021Hard Freeze Warnings in Texas, 2021Every hard freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.